I was diagnosed with glaucoma almost 10 years ago. I had laser treatment about 6 years ago which did not help. I take drops daily and for the past 2 years have not had any more significant vision loss. However during my 2 pregnancies when I could not take the eye drops the damage was rapid and I lost about a quarter of my visual field in each eye - the right eye being more affected - I lost almost the entire top left quarter.
For the past 6 months I have had daily and constant pain around my right eye. It is low level pain but I am always aware of it. The pain is mainly at the top of the eye.
I have spoken to my eye specialist and he looked inside my eye and could not see any cause and suggested it may be due to the drops - but I only have pain in one eye and I use the drops in both.
The pain though not severe does wear me down over the course of the day - should I seek advice from my regular doctor? Could there be another cause not related to my glaucoma?
I strongly suggest that you get a second opinion from a glaucoma specialist. I also do not understand why your medications were stopped during your pregnancy, a relatively "safe" drop can usually be found that is acceptable to the patient, the OB doctor and the ophthalmologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.